Arkansas, 2007Tornado in Arkansas, June 20, 2007
June 20, 2007 · NWS TSA · 1 event in 1 county or zone
An isolated severe thunderstorm produced a brief tornado in Crawford County AR.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $75,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated severe thunderstorm produced a brief tornado in Crawford County AR.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 20, 9:51 AM CST, 44 minutes earlier.
Area forecast discussion, Jun 20, 9:51 AM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT WED JUN 20 2007
.DISCUSSION...
MCS IS IN ITS DIEING FORM NOW. UPDATED TO ADJUST POPS. WILL
DO SO AGAIN AROUND NOON TO GET RID OF MORNING WORDING. DO
NOT EXPECT MUCH IF ANYTHING AFTER THE CURRENT CONVECTION DIES.
TEMPS WILL NEED BE RE-VISITED. IF THE CLOUDS THIN ENOUGH
MAY STILL BE ABLE TO REACH HIGHS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...17
LONG TERM....12
ABBAS
Hazardous weather outlook, Jun 20, 4:00 AM CST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT WED JUN 20 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CDT WED JUN 20 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING .
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
DISCUSSION...
A MCS DEVELOPED OVERNIGHT AND MOVED THROUGH A LARGE PART OF
OKLAHOMA AND INTO TEXAS. SOUTHEAST OKLAHOMA HAS REMAINED
QUIET OVERNIGHT BUT THE BAND OF SHOWERS AND THUNDERSTORMS
ARE MOVING INTO THIS AREA WHICH HAS SOME OF THE BEST
PRECIPITABLE WATER VALUES...GREATEST INSTABILITY...BUT
VERY WEAK UPPER SUPPORT. HEAVY RAIN IS EXPECTED TO CONTINUE
DURING THE MORNING HOURS AND COULD PRODUCE ONE TO TWO
INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS. RAINFALL
IS EXPECTED TO DIMINISH BY LATE MORNING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
QUIET WEATHER IS EXPECTED TO MOVE INTO THE REGION BEHIND THE
THUNDERSTORM COMPLEX BY THURSDAY MORNING. AN UPPER RIDGE BECOMES
ESTABLISHED OVER THE MOUNTAINS KEEPING THE REGION IN A WEST TO
NORTHWEST FLOW AND THUNDERSTORMS WILL BE AT A MINIMUM INTO EARLY
NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
In the hours before
Special weather statement, Jun 20, 6:08 AM CST, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 AM CDT WED JUN 20 2007
OKZ053-201300-
CHOCTAW OK-
708 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 708 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTH OF UNGER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY...
GOODLAND...SAWYER...BOSWELL...UNGER...SOPER...MESSER...KENT...
FALLON...SPEER AND APPLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3391 9592 3379 9567 3414 9514 3414 9584Special weather statement, Jun 20, 8:29 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 AM CDT WED JUN 20 2007
OKZ076-201530-
LE FLORE OK-
929 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 929 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF WHITESBORO TO 33 MILES
SOUTH OF BIG CEDAR...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...BIG CEDAR...MUSE...
WHITESBORO...HODGEN...SUMMERFIELD...FANSHAWE AND WISTER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3480 9505 3452 9493 3453 9445 3516 9480Special weather statement, Jun 20, 9:30 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT WED JUN 20 2007
ARZ029-201615-
SEBASTIAN AR-
1030 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTY:
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
AT 1030 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES WEST OF HARTFORD TO 8 MILES SOUTHWEST OF
PATTERSON...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PATTERSON...HARTFORD...HACKETT...
GREENWOOD...ARKOLA...MIDLAND...JENSON...EXCELSIOR...BONANZA...JENNY
LIND AND RYE HILL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3494 9445 3497 9430 3525 9425 3530 9445Special weather statement, Jun 20, 9:46 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1046 AM CDT WED JUN 20 2007
ARZ029-OKZ076-201615-
LE FLORE OK-SEBASTIAN AR-
1046 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 1046 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MANSFIELD TO 4 MILES WEST OF POTEAU...MOVING
NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...POTEAU...SHADY POINT...CAMERON...PANAMA...ROCK ISLAND...
SPIRO...POCOLA...SCULLYVILLE...BRADEN...PATTERSON...CROSSROADS...
MILLTOWN...HARTFORD...HACKETT...GREENWOOD...BARLING...LAVACA...
ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...BURNVILLE...
JENSON...EXCELSIOR...MANSFIELD...BONANZA...JENNY LIND...RYE HILL...
BLOOMER AND CENTRAL CITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3498 9420 3497 9474 3530 9464 3538 9409Special weather statement, Jun 20, 10:10 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 AM CDT WED JUN 20 2007
ARZ019-020-029-201715-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1110 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN AND SOUTHERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
AT 1110 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF MILL CREEK TO BURNVILLE TO 9
MILES SOUTHEAST OF CROSSROADS...MOVING NORTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PINEY...
PLEASANT HILL...CROSSROADS...MILLTOWN...MILL CREEK...OZARK...
MULBERRY...CHARLESTON...BRANCH...URSULA...PETER PENDER...VESTA...
MEG...DENNING...CECIL...TONEY...LONELM...CRAVENS...GREENWOOD...
BARLING...LAVACA...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...
EXCELSIOR...FORT CHAFFEE...JENNY LIND...RYE HILL...BLOOMER...CENTRAL
CITY...ALMA...KIBLER AND DYER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3532 9447 3508 9428 3503 9408 3536 9373
3550 9379 3563 9402Special weather statement, Jun 20, 10:34 AM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 AM CDT WED JUN 20 2007
ARZ019-201700-
CRAWFORD AR-
1134 AM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CRAWFORD
AT 1134 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTH OF FIGURE FIVE TO CONCORD...MOVING
NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...CONCORD...MOUNTAINBURG...ALMA...CHESTER...SHIBLEY...
FURRY...FIGURE FIVE...RUDY...LOCKE AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3545 9440 3544 9418 3576 9404 3576 9430Tornado, Crawford
- When
- June 20, 10:35 AM CST to 10:36 AM CST
- Where
- Crawford County, 3 mi SW of Figure Five to 3 mi WSW of Figure Five
- Rating
- EF1
- Path length
- 0.6 mi
- Path width
- 250 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.489, -94.408
A tornado damaged several homes, destroyed a boat storage building and blew down a number of trees.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Minnesota, June 20 to 21, 200720 injured · $25 million · 4.25 in hail · 114 events
- Hail and Damaging Winds in Michigan, June 20, 2007$64 million · 3 in hail · 26 events
- Flash Flooding and Hail in Texas, June 20, 2007$361,000 · 1 in hail · 11 events
- Flash Flooding and Damaging Winds in Louisiana, June 20, 2007$160,000 · 53 kt wind · 8 events
- Hail and Damaging Winds in Texas, June 20, 2007$122,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Wisconsin, June 20 to 21, 2007$56,000 · 1.75 in hail · 11 events
- Hail and Damaging Winds in Wisconsin, June 20, 2007$5,000 · 1.75 in hail · 46 events
- Hail in Texas, June 20, 2007$50,000 · 0.75 in hail · 1 event
- Flash Flooding and Flood in Texas, June 20 to 21, 2007$30,000 · 8 events
- Hail and Damaging Wind in Wisconsin, June 20, 20071.75 in hail · 21 events
- Flash Flooding and Hail in Texas, June 20 to 21, 2007$10,000 · 53 kt wind · 18 events
- Hail in Wisconsin, June 20, 20071 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45252.